MAUDE Adverse Event Report: CREAGH MEDICAL FIRST CHOICE; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL FIRST CHOICE; Catheter, angioplasty, peripheral, transluminal
Model Number EUHP75164
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: to date, the device had not been returned.If returned, a supplemental mdr will be submitted for analysis results.
 
Event or Problem Description
During an angioplasty procedure, a balloon catheter was used and would not deflate.The patient was sent to the hospital to resolve the issue.The fistula was located in the patient's arm in the subclavian vein.The level of vessel calcification and lesion length were unknown.The degree of stenosis was approximately 50%.The balloon was inflated to 14psi and prepped per ifu requirements.The reported issue occurred during initial inflation.The patient was noted to be larger and the physician was unable to locate the exact area confidently with ultrasound to deflate the balloon.The physician thought it would be better for the patient to get to care where they could receive a ct scan.The balloon was ruptured at the hospital without issue and the patient received dialysis via access.The patient was reported to be doing well.The patient then came back to the site on (b)(6) 2023 for additional intervention on the access.The second procedure was completed without issue.There was no further impact to the patient.

Brand Name
FIRST CHOICE
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key17165762
Report Number3005994106-2023-00002
Device Sequence Number5386226
Product Code LIT
UDI-Device Identifier08570590020235
UDI-Public08570590020235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/04/2025
Device Model NumberEUHP75164
Device Lot Number22200539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient Weight173 KG